# SDR USAA2009122393410

- Difficulty date: December 13, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 1,577 hours, 458 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0246
- Condition: Low Pressure
- Location: L4 Door
- Part time: 1,577 hours, 458 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 260 - PHX - EES - DOOR 4L INDICATOR LIGHT SHOWS NOT ARMED ON LIGHT PANEL WHEN IN THE ARMED POSITION.  MAINTENANCE FOUND DOOR 4L ASSIST BOTTLE PRESSURE LOW.  CHARGED WITH NITROGEN IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
